Recombination coefficient in nonideal plasma
Doklady Akademii Nauk, Tome 296 (1987) no. 3, pp. 576-578
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1987_296_3_a14,
author = {L. M. Biberman and V. S. Vorob'ev and I. T. Yakubov},
title = {Recombination coefficient in nonideal plasma},
journal = {Doklady Akademii Nauk},
pages = {576--578},
year = {1987},
volume = {296},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1987_296_3_a14/}
}
L. M. Biberman; V. S. Vorob'ev; I. T. Yakubov. Recombination coefficient in nonideal plasma. Doklady Akademii Nauk, Tome 296 (1987) no. 3, pp. 576-578. http://geodesic.mathdoc.fr/item/DAN_1987_296_3_a14/